# SDR SWAA2016041450913

- Difficulty date: March 19, 2016
- Submitted: April 14, 2016
- Operation: Air carrier
- Aircraft: N631SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27706
- Aircraft time: 63,212 hours, 49,947 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Fitting
- Part number: 654949122
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FWD MLG FITTING CRACKED IN HOLE, FWD HOLE COMMON TO LOWER SPAR CHORD RSS 221.  REPAIRED FITTING IAW ER & EA.
